# SDR WX0A070858

- Difficulty date: May 20, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930547505
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SEAT TRACK DEEP GOUGE AT STA 630 LBL 54.  CUT OUT DAMAGED AREA AND INSTALLED 3-LIP PLUG REPAIR IAW MD80 SRM 53-05 FIG 4A.
